Ok so my son is almost two in july he will turn two and I have had my iud ever since my post partum appointment ...I didn't want any kids right after him....but the doc says its kot a hormkne and its not suppose to make you gain weight....but it seemed like I was extremely hungry all the time I sometimes am now because i still have my.iud in.....i Jst want to kno if any other females have had this problem or are having this problem and what to do about it?
I do eat a lot of fruits to kind of surpress eating anything unhealthy but now its jst annoying I feel like I have to force myself to feel full sometimes....Jst dnt kno what to do anymore I need advice! Also the worst part of this whole aituation is I dnt have insurance so if I go to a doc I have to pay out of pocket :/
IA that it may be the fruit. However, you could be ovulating, too.
Look in your phonebook and see if there are any types of women's community clinics. I had to use those for a bit. They had a terrific sliding scale and made life much more affordable. Also, don't forget about Planned Parenthood. I'm sick to death of hearing people bark about them thinking that all they do is abortions. That is a teeny tiny part of what they do.
Also, when was the last time you have bloodwork? You might be prediabetic or some other such thing and can easily treat it if you catch it in time.
Oh, I had an iud. I was on the pill and had break through breeding. My poor blood pressure dropped to 60 over 40. So after discussions with my doctor, I opted for the iud. Unfortunately for me, my periods got heavy again. They'd always been heavy from day one and went down to 5 - 7 days when I was on the pill. The iud put them back up to 8 - 10. That blasted thing also decided to travel. After I'd had it for about 2 years, it took off. I never knew anyone could be in such pain. Fortunately, the doctor saw me the next day and removed it. I bled for several days but all settled down.
Good luck with whatever you decide. But don't forget about some of the low / no cost clinics as well. Your health is worth it.
love n kisses,
Life does not happen in a vacuum. Lifestyle changes must transcend habits and routines. - thanks midwife.
Weight loss isn't linear and the body doesn't have a timetable. - thanks Glory87.
I think I can. I think I can. I think I can. I think I can.
I was opposite, I was always thinner on BC pills. Depends on the person. I'm now past 35 so it's Copper IUD for me, and besides some break through spotting on occasion it's been fine.
The Mirena has low hormones in it but it mainly stays within your uterus and not spread through your blood stream. I decided to skip the Mirena (sadly because it stops you from having a period which I would love) because after I had my son my hormones changed and BC started to make my hair fall out..doc said more than likely that wouldn't happen with Mirena but I didn't want to spend $800 out of pocket only to have to take it out.
Paraguard it is.
Getting back to original question, no an IUD won't make you gain or have a bigger appetite.
you have to remember that even though your son will be 2 in july, it can take 2yrs or even longer for your body to return to its prepartum condition.
it's not like you have the baby and "poof!" everything resets immediately.
if you breastfed, that can also delay things. when i was breastfeeding - the entire four years - i was *starving* all the time but the worst was the first six months before she started on solids. i would literally wake up and find the remains of a steak dinner in the sink and have no memory of having gotten up and cooked it. i'm pretty sure at least once i didn't even cook it because the dishes were in the sink but i couldn't find a used frying pan.
if your hormones or nutrient levels are out of whack, that would account for it. another thing that could cause it is an ovarian cyst (they're actually quite common and in the majority of cases self-correcting and benign but sometimes they can play merry havoc).
Last edited by threenorns : 04-18-2012 at 12:46 PM.
Posts by members, moderators and admins are not considered medical advice and no guarantee is made against accuracy.